# SDR CA090826017

- Difficulty date: August 9, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 19,299 hours
- Engine: Ge CF343B1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: XC3A8CORN
- Condition: Burned
- Location: Adg
- Part time: 20,421 hours
- Component: Air Driven Gen
- Component part number: 761339D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING, AN AIR DRIVEN GENERATOR FAULT MX FOUND THE ORANGE MAIN FEED WIRE BURNED THOUGH AFT OF THE CONNECTOR P1XC.  WIRE ALSO EXHIBITED EVIDENCE OF PITTING CORROSION.  INSULATION WAS ALSO FOUND DEGRADED ON ONE OF THE WHITE LEADS.  ALL 3 MAIN FEED WIRES XC1A8AWHT, XC2A8BBLUE, XC3A8CORN, THE GROUND WIRE XC51A8N AND THE ADG WERE REPLACED.
